# SDR SWAA2017060714208

- Difficulty date: June 4, 2017
- Submitted: June 7, 2017
- Operation: Air carrier
- Aircraft: N919WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36625
- Aircraft time: 31,934 hours, 18,687 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 411A2212
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMERGENCY LIGHT LENS JUST FORWARD LOOSE.  R&R LIGHT ASSEMBLY PER AMM.
